MAUDE Adverse Event Report: CARDINAL HEALTH, INC. KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH, INC. KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 714150
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the probe leaked.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
Samples were not received for the investigation.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the reported issue and determine a root cause.However, a corrective and preventive action has been initiated to address the reported issue.If a sample is received at a later date, this complaint will be reopened for further investigation.
 
Additional Manufacturer Narrative
One physical sample was received for investigation.The device was evaluated and the reported condition was not observed; the balloon was inflated with water and no leak was detected anywhere on the component.Corrections made to brand name, manufacture's name, and udi.

Brand Name
KANGAROO
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH, INC.
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key18560201
Report Number9612030-2024-00026
Device Sequence Number8117078
Product Code KNT
UDI-Device Identifier10884521010642
UDI-Public(01)10884521010642(17)270131(10)2018211864
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K954429
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number714150
Device Catalogue Number714150
Device Lot Number2018211864
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2023
Supplement Date Received by Manufacturer12/27/2023
Not provided
Initial Report FDA Received Date01/22/2024
Supplement Report FDA Received Date03/12/2024
12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown